Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 137, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 1, 2010, 6:51 AM EST for Clarke County, Greene County, Oconee County, Georgia. It took effect at Dec 1, 2010, 10:30 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2010, 6:51 AM EST (11:51 UTC)
- In effect from
- Dec 1, 2010, 10:30 AM EST
- Expired
- Dec 1, 2010, 6:36 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Clarke County, GA, Greene County, GA, Oconee County, GA
The radar
The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River near Penfield (PNFG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
366 WGUS42 KFFC 011151 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 651 AM EST WED DEC 1 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC059-133-219-020151- /O.NEW.KFFC.FL.W.0137.101201T2200Z-101203T0800Z/ /PNFG1.1.ER.101201T2200Z.101202T0600Z.101203T0200Z.NO/ 651 AM EST WED DEC 1 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR PENFIELD * FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT. * AT 6 AM EST WEDNESDAY THE STAGE WAS 10.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.2 FEET THIS EVENING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE LATE THURSDAY EVENING. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON MAR 12 2010. $$
3 follow-up statements
161 WGUS82 KFFC 011508 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1008 AM EST WED DEC 1 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC117-121-020148- /O.EXT.KFFC.FL.W.0135.000000T0000Z-101202T0148Z/ /APHG1.1.ER.101201T0136Z.101201T0500Z.101201T1948Z.NO/ 1008 AM EST WED DEC 1 2010 ...FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * UNTIL THIS EVENING. * AT 930 AM WEDNESDAY THE STAGE WAS 7.4 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 7 FEET. * THE CREEK WILL REMAIN NEARLY STEADY THEN FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 7 FEET...MINOR FLOODING OF WOODLANDS AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT THE BIG CREEK GREENWAY NEAR ALPHARETTA WITH ABOUT 200 FEET OF THE GREENWAY BECOMING CLOSED. $$ GAC059-133-219-020508- /O.EXT.KFFC.FL.W.0137.101201T1530Z-101203T1630Z/ /PNFG1.1.ER.101201T1530Z.101203T0000Z.101203T1030Z.NO/ 1008 AM EST WED DEC 1 2010 ...FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * FROM LATE THIS MORNING UNTIL FRIDAY MORNING. * AT 915 AM WEDNESDAY THE STAGE WAS 10.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.8 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$
775 WGUS82 KFFC 011856 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 156 PM EST WED DEC 1 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC117-121-020156- /O.EXT.KFFC.FL.W.0135.000000T0000Z-101202T0156Z/ /APHG1.1.ER.101201T0136Z.101201T0500Z.101201T1956Z.NO/ 156 PM EST WED DEC 1 2010 ...FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * UNTIL THIS EVENING. * AT 130 PM WEDNESDAY THE STAGE WAS 7.2 FEET...AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 7 FEET. * THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT THE BIG CREEK GREENWAY NEAR ALPHARETTA WITH ABOUT 200 FEET OF THE GREENWAY BECOMING CLOSED. $$ GAC059-133-219-020855- /O.CON.KFFC.FL.W.0137.000000T0000Z-101203T1630Z/ /PNFG1.1.ER.101201T1600Z.101203T0000Z.101203T1030Z.NO/ 156 PM EST WED DEC 1 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * UNTIL FRIDAY MORNING. * AT 115 PM WEDNESDAY THE STAGE WAS 10.9 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.8 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$
053 WGUS82 KFFC 012336 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 636 PM EST WED DEC 1 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC059-133-219-020006- /O.CAN.KFFC.FL.W.0137.000000T0000Z-101203T1630Z/ /PNFG1.1.ER.101201T1600Z.101201T1630Z.101201T1635Z.NO/ 636 PM EST WED DEC 1 2010 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR PENFIELD * AT 6PM WEDNESDAY THE STAGE WAS 10.5 FEET...AND FALLING. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET ON FEB 17 2003. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 1, 6:30 AM EST, 21 minutes earlier.
Area forecast discussion, Dec 1, 6:30 AM EST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 AM EST WED DEC 1 2010 .SHORT TERM /TODAY THROUGH FRIDAY/... LATEST SURFACE ANALYSIS SHOWS A COLD FRONT HAS PUSHED JUST EAST OF THE FORECAST AREA. THE ASSOCIATED BAND OF RAIN SHOULD ALSO EXIT EAST BY 4 AM. HOWEVER...EXPECT PATCHY DRIZZLE/LIGHT SPRINKLES TO CONTINUE FOR MOST AREAS THROUGH THE EARLY MORNING AS LOW CLOUDS MAY BE SLOW TO CLEAR. SATELLITE SHOWS CLEARING SKIES PUSHING INTO WESTERN ALABAMA AS A MUCH DRIER AIR MASS ADVECTS IN FROM THE WNW. EXPECT TO SEE CLEARING FROM WEST TO EAST BY 9 OR 10 AM THIS MORNING. WRAP AROUND CLOUDS MAY LINGER A BIT LONGER OVER THE FAR NORTH GA COUNTIES...BUT EVEN THIS AREA SHOULD CLEAR BY THE AFTERNOON IF NOT SOONER. EXPECT A BREEZY NW WIND FLOW TO SPREAD AN UNSEASONABLY COLD AIR MASS OVER THE REGION TODAY... HOLDING TODAY'S HIGHS MOSTLY IN THE 40S...WITH SOME LOWER 50S ACROSS THE SOUTHERN REACHES. A COLD DOME OF HIGH PRESSURE WILL DRIFT OVER THE STATE TONIGHT. THE RESULTING CLEAR SKIES AND LIGHT WIND WILL HELP OVERNIGHT LOWS PLUMMET INTO THE 20S FOR MOST AREAS. AREA RESIDENTS ARE ENCOURAGED TO PROTECT PETS AND EXPOSED WATER PIPES AS SOME AREA COULD SEE TEMPS IN THE MID 20S FOR SEVERAL HOURS. AN UPPER DISTURBANCE COULD BRING SOME BRIEF CLOUDINESS TO NORTH GA ON THURSDAY...BUT NO PRECIP IS EXPECTED AT THIS TIME. BEHIND THIS DISTURBANCE... EXPECT A REINFORCING SURGE OF DRY/COLD AIR TO SPREAD IN FROM THE NW AGAIN ON FRIDAY. .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A WEAK COLD FRONT WILL PUSH ACROSS THE STATE SATURDAY NIGHT-EARLY ON SUNDAY WITH A COLD DOME OF HIGH PRESSURE DIVING DOWN OUT OF CANADA IN ITS WAKE. MAY SEE A FEW SPRINKLES WITH THE FRONTAL PASSAGE...BUT NOTHING MEASURABLE EXPECTED AT THIS TIME. BEHIND THE FRONT... A COLD/DRY NORTHERLY WIND FLOW WILL PREVAIL INTO THE MIDDLE OF THE WORK WEEK... CONTINUING THE PATTERN OF UNSEASONABLY COLD TEMPS EACH DAY. 39 && AVIATION... 12Z UPDATE... AVIATION CONDITIONS WILL BE IMPROVING SOON. POST FRONTAL MVFR CIGS SHOULD ERODE FAIRLY QUICKLY IN THE 13Z-15Z TIME FRAME...THEN VFR CIGS THROUGH 18Z THU. EXPECT SCT030-035 TO CONTINUE ATL NORTHWARD INTO THE EARLY AFTERNOON...THEN SKC...UNTIL SCT150-200 AFT 12Z THU ATL-AHN NORTHWARD. VSBYS VFR THROUGH TAF VALID PERIOD. WINDS REMAINING 290-320 THROUGH TAF VALID PERIOD ALL SITES. SPEEDS 15G25KTS THROUGH MID AFTERNOON...THEN DECREASING TO LESS THAN 10KTS BY 00Z. ATL MAY HOLD ONTO 10-12KT WINDS UNTIL AROUND 06Z. //ATL CONFIDENCE... 12Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF IMPROVEMENT OF MVFR CIGS TO VFR...WITH HIGH CONFIDENCE OF VFR CIGS BY 16Z. HIGH CONFIDENCE ON ALL REMAINING ELEMENTS THROUGH TAF VALID PERIOD. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 25 51 29 / 10 0 5 5 ATLANTA 45 28 51 34 / 0 0 5 5 BLAIRSVILLE 40 24 46 26 / 10 0 5 5 CARTERSVILLE 44 25 51 28 / 0 0 5 5 COLUMBUS 50 28 56 33 / 0 0 5 5 GAINESVILLE 44 28 50 33 / 10 0 5 5 MACON 51 25 56 28 / 5 0 5 5 ROME 45 25 52 27 / 0 0 0 5 PEACHTREE CITY 46 25 53 25 / 0 0 5 5 VIDALIA 53 33 56 34 / 10 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39/19
Hazardous weather outlook, Dec 1, 4:52 AM EST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 452 AM EST WED DEC 1 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 452 AM EST WED DEC 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MOVE OFF THE EAST COAST TODAY. MUCH COLDER...DRIER AIR WAS SURGING INTO GEORGIA FROM THE NORTHWEST EARLY THIS MORNING. CANADIAN HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH THE REMAINDER OF THE WEEK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. 19
In the hours before
Local storm report, Dec 1, 2:42 AM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 AM EST WED DEC 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HAIL 3 SE ROME 34.23N 85.15W
11/30/2010 E0.88 INCH FLOYD GA CO-OP OBSERVER
COCORAHS SPOTTER REPORTED NICKEL SIZED HAIL 3.4 MI SE OF
ROME. HAIL WAS ONGOING AT TIME OF REPORT.
1250 PM TSTM WND DMG CALHOUN 34.50N 84.95W
11/30/2010 GORDON GA COUNTY OFFICIAL
GORDON COUNTY 911 RELAYED A REPORT OF 2 - 3 TREES DOWN IN
DOWNTOWN CALHOUN.
0120 PM TSTM WND DMG 1 E TATE 34.42N 84.37W
11/30/2010 PICKENS GA COUNTY OFFICIAL
PICKENS COUNTY 911 RELAYED A RELAYED A REPORT OF 2 - 3
TREES DOWN 1 MILE EAST OF TATE.
0335 PM TSTM WND DMG BUFORD 34.12N 84.00W
11/30/2010 GWINNETT GA COUNTY OFFICIAL
GWINNETT COUNTY 911 RELAYED A REPORT OF 6 HOUSES DAMAGED
IN THE BUFORD AREA. SIDING AND A ROOF WERE DAMAGED.
0344 PM TSTM WND DMG AUBURN 34.01N 83.83W
11/30/2010 BARROW GA COUNTY OFFICIAL
BARROW COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN
AUBURN.
0420 PM TSTM WND DMG 6 WNW JACKSON 33.32N 84.05W
11/30/2010 BUTTS GA EMERGENCY MNGR
BUTTS COUNTY EMERGENCY MANAGEMENT REPORTED DAMAGE TO MINI
WAREHOUSES AND A GAS STATION NEAR THE COUNTY LINE ON
HIGHWAY 42.
0420 PM TSTM WND DMG 3 SE LOCUST GROVE 33.32N 84.06W
11/30/2010 HENRY GA COUNTY OFFICIAL
HENRY COUNTY 911 RELAYED REPORTS OF DAMAGE TO A GAS
STATION PUMP SHELTER ROOF, SEVERAL HOUSES, UTILITY SHEDS,
AND DOWNED POWERLINES.
0445 PM TSTM WND DMG 5 S PORTERDALE 33.50N 83.91W
11/30/2010 NEWTON GA COUNTY OFFICIAL
NEWTON COUNTY 911 REPORTED 3 TREES DOWN ALONG HIGHWAY 162
NORTH OF ROCKY PLAINS ROAD.
0500 PM LIGHTNING 5 SE COMMERCE 34.15N 83.40W
11/30/2010 JACKSON GA TRAINED SPOTTER
COCORAHS OBSERVER REPORTED THAT LIGHTNING DAMAGED HIS
HOLIDAY AND LAWN LIGHTNING.
0515 PM TSTM WND DMG RUTLEDGE 33.63N 83.61W
11/30/2010 MORGAN GA COUNTY OFFICIAL
MORGAN COUNTY 911 RELAYED REPORT OF TREES DOWN IN THE
RUTLEDGE AREA.
0534 PM TSTM WND DMG 6 SSE WATKINSVILLE 33.78N 83.37W
11/30/2010 OCONEE GA COUNTY OFFICIAL
OCONEE 911 RELAYED REPORT OF A TREE DOWN AT 4300 COLHAM
FERRY RD.
0534 PM TSTM WND DMG WATKINSVILLE 33.86N 83.41W
11/30/2010 OCONEE GA COUNTY OFFICIAL
OCONEE COUNTY 911 RELAYED A REPORT OF TREES DOWN IN
WATKINSVILLE.
0710 PM TSTM WND DMG 4 NE MERIWETHER 33.19N 83.27W
11/30/2010 HANCOCK GA EMERGENCY MNGR
HANCOCK COUNTY EMERGENCY MANAGEMENT REPORTS 2 TREES AND 1
POWER LINE DOWNED AT LAKE SINCLAIR.
0712 PM TSTM WND DMG UNION POINT 33.61N 83.07W
11/30/2010 GREENE GA COUNTY OFFICIAL
GREENE COUNTY 911 RELAYED REPORTS OF TREE LIMBS DOWN IN
THE UNION POINT AREA.
0712 PM TSTM WND DMG 7 W GRAY 33.01N 83.66W
11/30/2010 JONES GA COUNTY OFFICIAL
JONES COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN 7
MILES WEST OF GRAY.
0717 PM TSTM WND DMG 11 W JEFFERSONVILLE 32.68N 83.53W
11/30/2010 TWIGGS GA COUNTY OFFICIAL
TWIGGS COUNTY 911 RELAYED REPORT OF TREE LIMBS DOWN ON
HIGHWAY 129.
0750 PM TSTM WND DMG GORDON 32.88N 83.33W
11/30/2010 WILKINSON GA COUNTY OFFICIAL
WILKINSON 911 RELAYED REPORT OF THREE TREES DOWN IN THE
GORDON AREA.
0904 PM TSTM WND DMG 2 WNW BASTONVILLE 33.32N 82.57W
11/30/2010 GLASCOCK GA COUNTY OFFICIAL
GLASCOCK COUNTY 911 RELAYED A REPORT OF A DOWNED TREE
NEAR CENTRAL ROAD AND JOHANNES.
&&
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 7:02 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 28 min |
| Nov 30, 7:10 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs, Wilkinson | 50 min |
| Nov 30, 7:15 PM EST | River Flood Warning | FFC | Forsyth | 12 hr |
| Nov 30, 7:47 PM EST | Tornado Warning | FFC | Hancock | 28 min |
| Nov 30, 8:04 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 30 hr |
| Nov 30, 8:53 PM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 37 min |
| Nov 30, 10:00 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| Dec 1, 9:48 AM EST | River Flood Warning | FFC | Gwinnett | 4 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.